APM  Vol.9 No.6 , June 2019
The Study of the Polignac Numbers
Author(s) J. Czopik
Affiliation(s)
Sugar Land, TX, USA.
ABSTRACT
In this paper we give an algorithm for polignac numbers. That algorithm is also the base of the proof of the de Polignac's conjecture. The examples of the application present algorithm for twin, cousin, and sexy primes are included.

Cite this paper
Czopik, J. (2019) The Study of the Polignac Numbers. Advances in Pure Mathematics, 9, 551-554. doi: 10.4236/apm.2019.96027.
References
[1]   Zhang, Y.T. (2014) Bonded Gaps between Primes. Annals of Mathematics, 179, 1121-1174.

[2]   Polymath (2014)
http://michaelnielsen.org/polymath1/index. php?title=Bounded gaps between primes

[3]   https://en.wikipedia.org/wiki/Polignac conjecture

 
 
Top